# SDR DXTA2013121605598

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 6,719 hours, 4,094 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220615315
- Part serial: 2L76L
- Condition: Faulty
- Location: Radio Altimeter
- Part time: 3,277 hours, 2,026 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

35 MINS INTO FLIGHT FROM KTIW TO KLAS, AT FL 390, .76M THE RED GEAR NOT DOWN CASS MSG ILLUMINATED TRIGGERING THE RED MASTER WARNING.  THE POWER WAS SET TO 92.8 N1 & GEAR LEVER FULLY SELECTED UP.  CASS MSG STAYED ILLUMINATED FOR APPROXIMATELY 15 TO 20 SECONDS THEN WENT OUT.  DID NOT ILLUMINATE THE REST OF THE FLIGHT. PERFORMED OPERATIONS CHECKS, WAS UNABLE TO DUPLICATE SQUAWK AT THIS TIME.  REPLACED NR 1 AFT RAD ALT ANT PN S67-2002, SN 543-66568 WITH NEW ANT PN S67-2002, SN 543-69568 IAW G200 CMP 344403.  REMOVED RADIO ALTIMETER TRANSCEIVER PN 822-0615-315, SN 2L76L &  INSTALLED AN OVERHAULED RADIO ALTIMETER TRANSCEIVER PN 822-0615-315, SN 12HLD IAW 200 CMP 344402.  PERFORMED RADIO ALTIMETER SYS FUNCTIONAL TEST IAW G200 CMP 344410 WITH NO FAULTS FOUND AT THIS TIME.
